more lesions another hospital stay

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 4/26/2009 6:05 AM (GMT -6)   
sad  Found out I have more lesions in the left side of my cervical.Caused me some problems and a trip to the hospital another 5 day stay..Doc. says 2 flares in 4 months we need to switch meds.The avonex doesnt seem to be working.Rebiff or copoxane seem to be the choices although tysabri was mentioned also..Am trying to hold off on that if I can.My right side was not bad this time just the left side for now..I thought Rebiff is the same as avonex only stronger? Since it is taken 3x a week. Guess I just have to wait and see. Sorry for the length of this....But I am beside myself with having flares so often.....The real kicker is I have the tremors and they think I shake a little too  much to self inject and I have to get somebody to give it to me and they  are thinking that is too much of a commitment...I do have a few ppl. lined up but that in itself is making me a nervous wreck. Again sorry to have rambled....barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3530
   Posted 4/26/2009 6:57 AM (GMT -6)   
Oh Barb,

I was wondering where you went! We have missed you. I am so sorry!!! You are correct that rebif is the same as avonex but a higher dose and more often. It is still a good choice. It means not having to wash out of one drug then starting another. When you do that, you have NO med coverage for that time. It could be that the avonex is just not enough of that interferon. I know a person that somehow got approved for avonex twice a week and that really works for her. I am not thinking copaxone is a good choice as I agree with the doctors; if you are having tremors, the task of injecting daily is probably not a good one! I think you may want to consider the tysabri. Was cytoxan not considered? That has a very solid reputation of putting the brakes on a progressiive cycle. I know everyone is a bit scared of it but it has been used for over twenty years and is considered very safe even though the side effects can be miserable for a short time.

I am praying for you. Please take good good care of yourself. I am walking in local MS walk today. I am going to put your name on my walker bib. I know that is not going to help your progression but I hope it reminds you that I am thinking of you and wishing you lots of good health real soon.

Love and prayers, barb!
Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 4/26/2009 8:26 AM (GMT -6)   
thank you gretchen guess i just have to ride it out and see what the doc. says.then i will know what is up..least there are options out there..  and we can benifit from it all..good luck at the walk.our's was last week the one in pittsburgh is today too.thanks again...barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3530
   Posted 4/26/2009 12:28 PM (GMT -6)   
I just walked in from the MS walk.  My boys and I went with a student of mine and her mother.  We had a great time.  I wore your name on my, "in honor of" bib.  It looks a mess now!!  I will try and get a picture for you, barb.  Do you have your email listed?  If not, if you email me....I will attach a pic for you. 

Gretchen       co-moderator MS board       diagnosed with MS July 2006
 
I have no lesions on my soul and so I will live with no limits.


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 4/27/2009 5:32 PM (GMT -6)   
Hey Barb,
So sorry to hear of your trouble again. I hope you are ok. Dont be scared of the Tysabri if your doc decides its for you. I feel so much better on it Barb and have been stable for the last 14 months (knock on wood). If you have any concerns, feel free to email me or you know where to find me, hahaha. I feel so bad that you keep getting flairs. That really stinks. Please know i am thinking of you!!
Thoughts and Prayers,
Lynn
Dx MS December, 2006
Started Tysabri March, 2008
Zanaflex as needed
Cymbalta


pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 4/28/2009 4:28 AM (GMT -6)   
Thanks Lynn, You are pretty much the only one I know of that the tysabri is working for. There are 2 ppl in the ms support group that it just isnt helping.And 1 had to be taken off. But I do know ppl react different to things.I just have to try and relax see the dr.and listen to what he says. barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 21, 2017 4:32 AM (GMT -6)
There are a total of 2,871,124 posts in 315,073 threads.
View Active Threads


Who's Online
This forum has 156584 registered members. Please welcome our newest member, raeesbab.
287 Guest(s), 5 Registered Member(s) are currently online.  Details
Saipan Paradise, Octobrsky13, pitmom, mjw11, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer